# SDR SWAA2015062941192

- Difficulty date: June 24, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 32,414 hours, 19,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK M1674 FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW MM.
